# SDR ASOA201000527

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED CARGO COMPARTMENT FS 570 LBL 9.  REMOVED 12 EA SCREWS W/EZ OUT.  REMOVED OLD RTV AND PROTECTIVE FILM. CLEANED FLOORBEAM AND REAPPLIED MYLAR FILM.  SKIM COATED MYLAR W/RTV 157 AND INSTALLED SERVICEABLE SEAT TRACK RAIL AND SCREWS W/MASTINOX AND TORQUED IAW AMM 20-21-40-910-801.
